Report

Headache after having control pills

Ask a question Ujay - Last answered on Aug 18, 2017 at 04:43 PM by kokihenry
Hello,
I always have a slight headache after some 15 minutes that I have my birth control pills. It is everyday that I experience this, can it be coming from these birth control pills that I am having please?
Thanks.
Helpful
+0
plus moins
Hello,
This may be an allergic reaction from it, please get to your doctor and explain it to him. It will be better to have an alternative birth control pills.
Kind regards.
Leave a comment
Helpful
+0
plus moins
Different people get different reactions with pills but medical check will be key to find out what is really the cause
Leave a comment

Member requests are more likely to be responded to.

Members can monitor the statuses of their requests from their account pages.

A CCM membership gives you access to additional options.

Not a member yet?

Sign up now. It takes less than a minute and is completely free!